# SDR AALA20180125004

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM TEE AT BS 986.5 BETWEEN RBL 26 TO RBL 45.   REPAIRED THE TEE IAW SRM 53-70-51-2R-4, 51-00-05-1, AND DRAWING 147A0000.
